Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A transformation property of the Boltzmann equation

Author: C. C. Wang
Journal: Quart. Appl. Math. 33 (1976), 369-375
MSC: Primary 70.45; Secondary 45K05
DOI: https://doi.org/10.1090/qam/478878
MathSciNet review: 478878
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 70.45, 45K05

Retrieve articles in all journals with MSC: 70.45, 45K05

Additional Information

DOI: https://doi.org/10.1090/qam/478878
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society